# SDR 98ZZZX2149

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9598C
- Make and model: Chris A-1
- Aircraft serial: 1101
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 6130031085508
- Condition: Worn
- Location: Rt Aileron
- Part time: 392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND A SLIGHTLY FLAT SPOT ON THE RT AILERON CABLE ADJACENT TO THE MOST INBOARD FAIRLEAD ON THE WING STRUT.  FURTHER INVESTIGATION AND WIPING CABLE CLEAN WITH A RAG REVEALED A BROKEN STRAND AND SEVERAL MORE SOON TO BREAK.  CLOSE INVESTIGATION OF THE LT AILERON CABLE IN THE SAME AREA REVEALED THE SAME PROBLEM.  A BROKEN STRAND AND SEVERAL MORE SOON TO WEAR THROUGH.
